MAUDE Adverse Event Report: ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER

ZIMMER SURGICAL SA UNIVERSAL ASEPTIC TRANSFER KIT HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Catalog Number 89-8510-440-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in poland.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the lid of the aseptic transfer kit housing broke off.The event did not occur during surgery.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, d2, d4, d9, g1, g3, g6, h1, h2, h3, h4, h6, h11.Review of the most recent repair record determined broken lid, unit scrapped.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history identified additional similar complaints for the reported item and part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
UNIVERSAL ASEPTIC TRANSFER KIT HOUSING
Common Device Name
SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23801129
Report Number0008031000-2025-00205
Device Sequence Number21156440
Product Code MOQ
UDI-Device Identifier00889024355149
UDI-Public(01)00889024355149(10)5012528
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8510-440-10
Device Lot Number5012528
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown